# SDR USAA070269

- Difficulty date: April 9, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 21,452 hours, 21,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT Y476.4 FR 16 HAS CORROSION.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-72-11; CORR LEVEL 1; TASK JA-220-53500, DEFECT SIZE:  2 SQ INCHES.
